# SDR MALA010801

- Difficulty date: December 29, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON ROTATION AND CLIMBOUT OF FLIGHT 3640, CREW ALERTED TO A FTC LOOK-UP LIGHT WITH ELEC PITCH TRIM GOING INOP.  ALSO NOTED FGC LIGHT.  AIR RETURN TO MSP.  MAINTENANCE REPLACED THE ELEVATOR TRIM SERVO MOTOR.
